# SDR TRAX200701574

- Difficulty date: October 23, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 11,835 hours, 10,115 cycles
- System (JASC): 5755 · Spoilers
- Part: Seal
- Condition: Cracked
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SPOILER I/B AND CENTER METAL SEALS ON TRAILING EDGE OF WING ARE CRACKED.    10-30-07    REMOVED IAW SRM 51-42-06 AND SRM 51-42-21. REPLACED IAW SRM 51-42-06 AND SRM 51-42-21.
